Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,499 Posts
454 Users
2675 Reactions
297.9 K Views
 JH
(@squirrqueen)
New Member
Joined: 3 years ago
Posts: 1
 

I received my 1st vaccine on June 1st (Pfizer).  For that first day I had a sensation like a snake or worm was sliding down my arm.  I became very ill for 2 weeks with flu-like symptoms and on the other side of it, experienced tingling in my feet.  The sensation moved to be in my legs and feet (mostly posterior) and then started in my hands.  This was constant until the beginning of September.  One gentleman on here posted that his symptoms lessened when he took allergy medicine - so I tried it.  The symptoms lessened!  I started taking this daily and was feeling it was manageable (as well as NAC / Magnesium / vit C & D / Zinc).  I was doing pretty well (only slightly feeling the sensations for about 2 weeks) when I went on a 14km hike.  Everything flared back up and for the past two days I'm feeling how I did before.  

I'm scheduled to see a neurologist December 5th for follow up.  So far, CT Scan and blood tests have been normal.  Goodness... I guess we're all in this together.  Hopefully we'll get some answers!

(Ps. after seeing other posts - I too am AB+ blood type)  I don't know if it's related, but I do have Ehlers Danlos Syndrome as well.  Best to you all!


   
RiahMN and RiahMN reacted
ReplyQuote
(@jeb007)
New Member
Joined: 3 years ago
Posts: 3
 

@elisaalb89 

Hi ElisaAil89,  I too am experiencing similar symptoms as you've posted.  I'm 2 weeks post my first Pfizer shot.  Curious if you've recovered or found a solution through your doctors / meds?  I appreciate any feedback.  This sucks. 


   
ReplyQuote
(@jeb007)
New Member
Joined: 3 years ago
Posts: 3
 

@asheeshjanghugmail-com 

Hi, AJ.  I hope you're doing well.  I'm curious if you've remained symptom free since your last post. I appreciate you sharing your vitamin / supplement regimen.  I've had very similar reactions as you and hoping they will subside soon!  


   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 3 years ago
Posts: 438
 

@basic I have all the symptoms you describe I'm taking b vitamins to try and help my nerve inflammation to heal.


   
ReplyQuote
 DB
(@db1814)
New Member
Joined: 3 years ago
Posts: 1
 

I had the tingling hand, foot and sometimes leg (all right hand side, jab left) after my first Pfizer vaccine..all started about three weeks after the vaccine, not right away. Also developed mild tinnitus.

Saw a neurologist and had MRI scan. Nothing sinister. Seemed to get a little better as I approached second vaccine.

Decided to have second vaccine on July 18th. Tingling persists almost 12 weeks on. Not sure if to just persevere or go back to neurologist. Can't figure out anything that triggers or makes it better/worse. Just seems to be there constantly. 

Not painful, just frustrating and worrying.


   
KitKat and KitKat reacted
ReplyQuote
(@mich1234)
New Member
Joined: 3 years ago
Posts: 3
 

@nawpan hey have your symptoms gone away? Has anything helped?

I have tingling and numbness on and off on the left side of my face (I had Pfizer on the left side) sometimes I have it in my hands and legs but not as frequently. Also dizziness and fatigue. 

It happened after my first jab and not I am 4 weeks on from my 2nd. Any help would be appreciated. Thank you 


   
ReplyQuote
(@jessclaire)
Active Member
Joined: 3 years ago
Posts: 18
 

@d I do feel mostly recovered.  I only had 1 shot of Moderna back in April.  It's taken this long for me to say I'm mostly recovered though.  I still can get some random muscle twitches, which are worse if I'm anxious.  But I've had a full week without hardly anything at this point, so I am hoping this is all behind me!


   
Dee and Dee reacted
ReplyQuote
(@jessclaire)
Active Member
Joined: 3 years ago
Posts: 18
 

Is there anyone in this thread that got the one-dose vaccine (i.e., Johnson & Johnson)?  Or did we all get a mRNA type shot (Moderna, Pfizer, etc)?

I'm just wondering if getting the J&J next time around will be better.  


   
KitKat and KitKat reacted
ReplyQuote
(@richardhall17)
Active Member
Joined: 3 years ago
Posts: 14
 

Hi, I am so glad I have found this forum. This is my story so far - I had my first Pfizer vax in Aug 17 and then woke up on Aug 21 with a tingling/burning sensation in both my feet and both my hands - the tingling has remained the past 7 weeks, sometimes a little less, sometimes more but it’s always there. About two weeks ago I also started too get a very strange warm sensation in my calf intermittently- this has been increasing and now happens about 2 or 3 times an hour. I also have had a sore right eye for the past week. My symptoms all suggest MS which is pretty scary so I am kind of hoping it’s something to do with the vax. I have just had an MRI on both neck and brain so I guess I will find out in a weeks time.


   
KitKat, Donna, KitKat and 1 people reacted
ReplyQuote
 Hope
(@parvin)
New Member
Joined: 3 years ago
Posts: 1
 

@nawpan

Hi. What came in your all reports.?I took my 2nd dose on 28th July today is 5 th Oct. I am having a left arm pain and numbness and trickling in my left palm. I am just thinking to book my appointment with Dr. 


   
ReplyQuote
(@eileenwh)
Active Member
Joined: 3 years ago
Posts: 39
 

@katia I think you can go to 16 weeks but i don't know for sure. I'm holding out as long as i can.


   
ReplyQuote
(@eileenwh)
Active Member
Joined: 3 years ago
Posts: 39
 

@d I had dizziness and headaches and lots of internal tremors and tingling. I have improved a lot but I'm still very tired and the tingling and crawling sensations still annoy me. 


   
ReplyQuote
(@eileenwh)
Active Member
Joined: 3 years ago
Posts: 39
 

@tessallotta How long did you go between doses? And your second dose didn't make your symptoms worse?


   
ReplyQuote
 N
(@basic)
Active Member
Joined: 3 years ago
Posts: 12
 

@lmkk Thank you for your response. I started B vitamins too. I was also recommended NAC (anti-inflammatory and detox supplement). I got NAC+Zinc and I think it helped me feel better. I still have fatigue and random pains after physical effort but seems like it's easier to manage with NAC. Would be interesting to see if works for other people with side effects or it's just a coincidence 🙂


   
ReplyQuote
 Jean
(@jpgdubgmail-com)
Active Member
Joined: 3 years ago
Posts: 39
 

@cidc4mp Hi.  I was prescribed Gabapentin.  I don't think it really helps.  My flare ups seem to happen whether I'm on it or not.  Are there any side effects or known long term negative effects that come with Lyrica?    


   
ReplyQuote
Page 37 / 167